# SDR REXA98087

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Pipe
- Part number: 7275031503
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OVERTEMP AFTER TAKEOFF.  REMOVED AND REPLACED HP BLEED PIPE AND CLAMP, AND PERFORMED BOROSCOPE INSPECTION OF HOT SECTION AND POWER TURBINE IAW WITH GE MM 72-00-00.  NO DEFECTS NOTED.  (M)
